Last Updated on July 15, 2020 by Alabi M. S.
RELIGION AND NATIONAL VALUE
THEME – DRUG EDUCATION
PREVIOUS LESSON – EFFECTS OF TAKING SUBSTANCES
TOPIC – CAUSES AND SYMPTOMS OF OVERDOSE
By the end of the lesson, the pupils should have attained the following objectives (cognitive, affective and psychomotor) and should be able to demonstrate the looks and behaviours of people who take too much food, drink or smoke.
The teacher will teach the lesson with the aid of charts, pictures posters and drawing materials.
METHOD OF TEACHING – Choose a suitable and appropriate methods for the lessons.
Note – Irrespective of choosing methods of teaching, always introduce an activities that will arouse pupil’s interest or lead them to the lessons.
- Scheme of Work
- 9 – Years Basic Education Curriculum
- Course Book
- All Relevant Material
- Online Information
CONTENT OF THE LESSON
ACTIVITIES 1 – IDENTIFY CAUSES OF OVERDOSE (OVER EATING OR DRINKING)
ACTIVITIES 2 – IDENTIFY THE SYMPTOMS OF OVERDOSE (OVER EATING OR DRINKING)
ACTIVITIES 3 – MEANING OF OVERDOSE (OVER EATING OR DRINKING)
- To deliver the lesson, the teacher adopts the following steps:
- To introduce the lesson, the teacher revises the previous lesson. Based on this, he/she asks the pupils some questions;
- Presents drawings and paintings of sad faces, protruding stomach to emphasize the effects of drinking too much.
- Pupil’s Activities – Study pictures shown by the teacher. Narrate own experience.
- Copy drawing and painting.
- To conclude the lesson for the week, the teacher revises the entire lesson and links it to the following week’s lesson.
- mention the symptoms of overdose.
- demonstrate the behaviour and looks of people who eat, drink and smoke too much.